# SDR C2XA01IA077

- Difficulty date: February 8, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145LR
- Aircraft serial: 145007
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 8152403
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3761, THE CREW REPORTED A STRONG ODOR IN THE CABIN WITH THE NUMBER ONE PACK RUNNING.  THE AIRCRAFT LANDED AT OAH WITHOUT INCIDENT WHERE MAINTENANCE PLACED THE NUMBER ON PACK ON MEL 21-51-00 CAT-C CONTROL NUMBER 00962, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RETURNED TO IAH ON 02/13/01 WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO AIR CYCLE MACHINE.  REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
